RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sachkov, Yurii Leonidovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 27
Presentations: 20

Number of views:
This page:2827
Abstract pages:7681
Full texts:2059
References:904
Associate professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person13588
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sachkov.yu-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/333127

Publications in Math-Net.Ru
2019
1. Andrei A. Ardentov, Enrico Le Donne, Yuri L. Sachkov, “Sub-Finsler Geodesics on the Cartan Group”, Regul. Chaotic Dyn., 24:1 (2019),  36–60  mathnet  isi  scopus
2. A. A. Ardentov, E. Le Donne, Yu. L. Sachkov, “A Sub-Finsler Problem on the Cartan Group”, Tr. Mat. Inst. Steklova, 304 (2019),  49–67  mathnet  elib; Proc. Steklov Inst. Math., 304 (2019), 42–59  isi  scopus
2018
3. A. Yu. Popov, Yu. L. Sachkov, “Two-side bound of a root of an equation containing complete elliptic integrals”, Program Systems: Theory and Applications, 9:4 (2018),  253–264  mathnet
4. A. A. Ardentov, Yu. L. Sachkov, T. Huang, X. Yang, “Extremal trajectories in the sub-Lorentzian problem on the Engel group”, Mat. Sb., 209:11 (2018),  3–31  mathnet  elib; Sb. Math., 209:11 (2018), 1547–1574  isi  scopus
5. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Mat. Sb., 209:5 (2018),  74–119  mathnet  elib; Sb. Math., 209:5 (2018), 672–713  isi  scopus
2017
6. L. V. Lokoutsievskiy, Yu. L. Sachkov, “Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4”, Dokl. Akad. Nauk, 474:1 (2017),  19–21  mathnet  elib; Dokl. Math., 95:3 (2017), 211–213  isi  scopus
7. Yu. L. Sachkov, E. F. Sachkova, “Degenerate abnormal trajectories in a sub-Riemannian problem with growth vector $(2, 3, 5, 8)$”, Differ. Uravn., 53:3 (2017),  362–374  mathnet  mathscinet  elib; Differ. Equ., 53:3 (2017), 352–365  isi  scopus
8. Andrei A. Ardentov, Yuri L. Sachkov, “Maxwell Strata and Cut Locus in the Sub-Riemannian Problem on the Engel Group”, Regul. Chaotic Dyn., 22:8 (2017),  909–936  mathnet  isi  scopus
2016
9. Alexey Mashtakov, Andrei Ardentov, Yuri L. Sachkov, “Relation Between Euler’s Elasticae and Sub-Riemannian Geodesics on $SE(2)$”, Regul. Chaotic Dyn., 21:7-8 (2016),  832–839  mathnet  isi  scopus
10. I. Yu. Beschastnyi, Yu. L. Sachkov, “Geodesics in the sub-Riemannian problem on the group $\mathrm{SO}(3)$”, Mat. Sb., 207:7 (2016),  29–56  mathnet  mathscinet  elib; Sb. Math., 207:7 (2016), 915–941  isi  scopus
2015
11. J.-P. Gauthier, Yu. L. Sachkov, “On the free Carnot (2,3,5,8) group”, Program Systems: Theory and Applications, 6:2 (2015),  45–61  mathnet
2012
12. A. A. Ardentov, I. Yu. Beschatny, A. P. Mashtakov, A. Yu. Popov, Yu. L. Sachkov, E. F. Sachkova, “Algorithms for evaluation position and orientation of UAV”, Program Systems: Theory and Applications, 3:3 (2012),  23–39  mathnet
13. Yu. L. Sachkov, “Closed Euler elasticae”, Tr. Mat. Inst. Steklova, 278 (2012),  227–241  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 218–232  isi  elib  scopus
2011
14. A. A. Ardentov, Yu. L. Sachkov, “Antropomorphic recovery of corrupted images via methods of sub-Riemannian geometry”, Program Systems: Theory and Applications, 2:4 (2011),  3–15  mathnet
15. A. A. Ardentov, Yu. L. Sachkov, “Extremal trajectories in a nilpotent sub-Riemannian problem on the Engel group”, Mat. Sb., 202:11 (2011),  31–54  mathnet  mathscinet  zmath  elib; Sb. Math., 202:11 (2011), 1593–1615  isi  scopus
16. A. P. Mashtakov, Yu. L. Sachkov, “Extremal trajectories and the asymptotics of the Maxwell time in the problem of the optimal rolling of a sphere on a plane”, Mat. Sb., 202:9 (2011),  97–120  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1347–1371  isi  scopus
2010
17. Yu. L. Sachkov, A. A. Ardentov, A. P. Mashtakov, “Parallel algorithm and software for recovery of isophotes for corrupted images”, Program Systems: Theory and Applications, 1:1 (2010),  3–20  mathnet
18. Yu. L. Sachkov, “Maxwell strata and symmetries in the problem of optimal rolling of a sphere over a plane”, Mat. Sb., 201:7 (2010),  99–120  mathnet  mathscinet  zmath  elib; Sb. Math., 201:7 (2010), 1029–1051  isi  elib  scopus
19. Yu. L. Sachkov, S. V. Levyakov, “Stability of inflectional elasticae centered at vertices or inflection points”, Tr. Mat. Inst. Steklova, 271 (2010),  187–203  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 177–192  isi  scopus
2009
20. A. A. Ardentov, Yu. L. Sachkov, “Solution to Euler's elastic problem”, Avtomat. i Telemekh., 2009, 4,  78–88  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 70:4 (2009), 633–643  isi  elib  scopus
2008
21. V. I. Gurman, Yu. L. Sachkov, “Representation and realization of the generalized solutions of the unlimited-locus controllable systems”, Avtomat. i Telemekh., 2008, 4,  72–80  mathnet  mathscinet  zmath; Autom. Remote Control, 69:4 (2008), 609–617  isi  scopus
22. Yu. L. Sachkov, “Control theory on Lie groups”, CMFD, 27 (2008),  5–59  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 156:3 (2009), 381–439  scopus
2006
23. Yu. L. Sachkov, “Complete description of the Maxwell strata in the generalized Dido problem”, Mat. Sb., 197:6 (2006),  111–160  mathnet  mathscinet  zmath  elib; Sb. Math., 197:6 (2006), 901–950  isi  elib  scopus
24. Yu. L. Sachkov, “The Maxwell set in the generalized Dido problem”, Mat. Sb., 197:4 (2006),  123–150  mathnet  mathscinet  zmath  elib; Sb. Math., 197:4 (2006), 595–621  isi  elib  scopus
25. Yu. L. Sachkov, “Discrete symmetries in the generalized Dido problem”, Mat. Sb., 197:2 (2006),  95–116  mathnet  mathscinet  zmath  elib; Sb. Math., 197:2 (2006), 235–257  isi  elib  scopus
2003
26. Yu. L. Sachkov, “Exponential map in the generalized Dido problem”, Mat. Sb., 194:9 (2003),  63–90  mathnet  mathscinet  zmath; Sb. Math., 194:9 (2003), 1331–1359  isi  scopus
1995
27. Yu. L. Sachkov, “Invariant orthants of bilinear systems”, Differ. Uravn., 31:6 (1995),  1094–1095  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 1027–1029
28. Yu. L. Sachkov, “Positive orthant scalar controllability of bilinear systems”, Mat. Zametki, 58:3 (1995),  419–424  mathnet  mathscinet  zmath; Math. Notes, 58:3 (1995), 966–969  isi
1993
29. Yu. L. Sachkov, “Controllability of two- and three-dimensional bilinear systems in the positive orthant”, Differ. Uravn., 29:2 (1993),  361–363  mathnet  mathscinet; Differ. Equ., 29:2 (1993), 301–304

2018
30. Yu. L. Sachkov, “Optimal Bang-Bang Trajectories in Sub-Finsler Problem on the Cartan Group”, Nelin. Dinam., 14:4 (2018),  583–593  mathnet  elib
2003
31. V. I. Gurman, L. N. Znamenskaya, Yu. L. Sachkov, “Generalized Solutions in Control Problems (International Symposium GSCP-2002, Pereslavl-Zalesskii, August, 27–31, 2002)”, Differ. Uravn., 39:8 (2003),  1140–1143  mathnet; Differ. Equ., 39:8 (2003), 1201–1205

Presentations in Math-Net.Ru
1. Субриманова геометрия и ее приложения в обработке изображений и мобильной робототехнике
Yu. L. Sachkov

November 6, 2019 13:00
2. Интегрируемость геодезического потока в левоинвариантных субримановых задачах
L. V. Lokutsievskiy, Yu. L. Sachkov
Dynamical systems and differential equations
May 14, 2018 18:30
3. Cut locus in sub-Riemannian problem on the Engel group
A. A. Ardentov, Yu. L. Sachkov
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 1, 2017 15:00   
4. Субриманова геометрия: кратчайшие, сферы, множества разреза
Yu. L. Sachkov
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences
January 12, 2017 16:00   
5. Integrability and optimal synthesis in sub-Riemannian geometry
Yu. L. Sachkov
International Conference "Geometric Analysis and Control Theory"
December 8, 2016 11:10   
6. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 4
Yu. L. Sachkov

October 14, 2015   
7. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 3
Yu. L. Sachkov

October 7, 2015   
8. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 2
Yu. L. Sachkov

September 30, 2015   
9. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 1
Yu. L. Sachkov

September 23, 2015   
10. Optimal synthesis and cut locus for sub-Riemannian problem on the group of hyperbolic motions of the plane
A. Yasir Butt, Yu. L. Sachkov
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 09:40
11. Flat (2,3,5,8) sub-Riemannian problem
L. V. Lokutsievskii, Yu. L. Sachkov, E. F. Sachkova
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 17:20
12. Sub-Riemannian minimizers, spheres, and cut loci
Yu. L. Sachkov
Problems of Mathematical Control Theory
May 22, 2015 15:00
13. Sub-Riemannian geometry on rank 2 Carnot groups
Yu. L. Sachkov
St. Petersburg Seminar on Representation Theory and Dynamical Systems
October 8, 2014 17:00
14. Sub - Riemannian geometry on rank 2 Carnot groups
Yu. L. Sachkov
The International Conference "Geometric Control Theory and Analysis on Metric Structures"
August 4, 2014 17:00
15. Subriemannian geometry on rank 2 Carnot groups
Yu. L. Sachkov
Laboratory of algebraic geometry: weekly seminar
July 11, 2014 17:00
16. Sub-Lorentzian Geodesics in the Engel group
Q. Cai, T. Huang, Yu. L. Sachkov, X. Yang
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 17:20
17. Sub-Riemannian problem on the Engel group
A. A. Ardentov, Yu. L. Sachkov
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 16:10
18. Maxwell Strata and Conjugate Points in Sub-Riemannian Problem on Group SH(2)
Yasir Awais Butt, Yuri L. Sachkov, Aamer Iqbal Bhatti
International youth conference "Geometry & Control"
April 15, 2014 17:00
19. Euler's elastic problem and sub-Riemannian problem on the group of motions of a plane
Yu. L. Sachkov
Meetings of the Moscow Mathematical Society
October 28, 2008
20. Управляемость и оптимальное управление для инвариантных систем на группах Ли и однородных пространствах
Yu. L. Sachkov
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
May 23, 2007 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019